MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M BLUNT FILL NEEDLE 18G*1 1/2"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M BLUNT FILL NEEDLE 18G*1 1/2"
Model Number 110022
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported: needle bending when adding medication to iv fluid bags.
 
Additional Manufacturer Narrative
The complained issue related to the impacted sol-m blunt fill needle 18g*1 1/2", ref 110022, lot 02312006 was already analyzed under the previous similar complaint, same batch number and same error code.In the samples analyzed, there were found some pieces with unsharpened tip with a bulge/reborder on the outside.These samples present higher values of penetration into a pu foil compared to the well sharpened tip.This cannula tip configuration is a customized needle tip produced by the manufacturing partner for another customers.The complained issue was caused by the operator's failure to mark/recognize the custom needles, resulting in the flow card number of the needles being mixed with sol millennium's production for the following batches: lot#02312006 (complained batch number), lot#02311085, lot#02403009, lot#02403036 and lot#02403038.· added a new drawing and the corresponding material code for the customized needle tubes, trained inspectors to ensure master the materials required for production, · added the requirements and trained the relevant operators and inspectors in the needle workshop to strictly check the plan sheet, drawing requirements and specified material codes before production, · added sampling requirements for needle tube turns, · added the puncture force requirements for injection needles for dispensing (as a component, before assembling), and trained the relevant inspection personnel about it.Furthermore, sol-millennium quality department will monitor three batches after corrective action implementation to ensure the effectiveness of corrective actions taken and conformity of products delivered.Sol-millennium will continue to monitor this kind of issue and in case the number of complaints increases, further evaluations and corrective actions will be taken.This report was initially submitted on 07/18/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This complaint was confirmed based on the analysis of customer returned samples.As a result, scar (b)(4) was initiated at the manufacturing site to track the investigation and application of corrective actions associated with the event.Corrective actions include retraining personnel on proper material inspection prior to production, updating inspection sampling requirements and device performance requirements.Corrective actions were verified by inspection of 3 lots after implementation.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M BLUNT FILL NEEDLE 18G*1 1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
758 binhai 5th avenue, binhai
industrial park, longwan,
wenzhou city,, zhejiang province 32502 5
CH   325025
Manufacturer Contact
jarryd franklin
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22035622
Report Number3014312726-2024-00281
Device Sequence Number12958906
Product Code GAA
UDI-Device Identifier00818392015294
UDI-Public(01)00818392015294
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110022
Device Lot Number02312006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date05/28/2025
08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown